# SDR USAASB01106

- Difficulty date: April 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C275012
- Condition: Failed
- Location: T/E Flaps
- Part time: 29,390 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1083 - ON APPROACH TO DCA, CAPTAIN REPORTED THAT THE FLAPS WERE STUCK AT 10 DEGREES.  CREW CHECKED ALL CIRCUIT BREAKERS AND TRIED ALTERNATE METHOD WITH NO HELP.  FLIGHT DIVERTED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX PERFORMED VISUAL INSPECTION OF FLAPS INCLUDING TRACKS, TOGGLES AND FLAP DRIVES.  NO DEFECTS NOTED.  PERFORMED OPS CHECK AS PER BOEING MM 27-51-00.  REMOVED AND REPLACED FLAP POSITION INDICATOR (P/N 2061-14-1) AS PRECAUTIONARY.  OPS CHECK GOOD.  LATER THAT DAY, THE FLAPS LOCKED OUT AGAIN AT 10 DEGREES.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD TRAILING EDGE FLAP TRANSMISSION.  OPERATIONAL CHECK GOOD PER  MM 27-51-73.  (M)
